# SDR A6WA20121031561

- Difficulty date: October 16, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 21,668 hours, 20,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY LEFT FLOOR EDGE MEMBER HAS CRACKS AT FS 589 AND FS 605 BOTH CRACKS ARE JUST I/B OF CARGO DOOR STOPS.  CUT OUT DAMAGE AREA OF FLOOR LANDING PLATE AT FS 589 & FS 605 IAW REO 601R-53-61-433 REV B.
